MathSciNet Relay Station
MathSciNet bibliographic data
MR2474629 60J60 (45K05 60G50)
Abdel-Rehim, E. A.; Gorenflo, R. Simulation of the continuous time random walk of the space-fractional diffusion equations. J. Comput. Appl. Math. 222 (2008), no. 2, 274–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement